# SDR AWXA0001931

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB L/E STA 137 DENT FOUND OUT OF LIMITS PER SRM 55-30-01.  CUT OUT DAMAGED AREA HFEC NO CRACK NOTED CAL 0692, FABRICATED DOUBLER FROM .063 2024T3 PO X95024189 AND FILLER FROM 2024T3 .040 PO X95025244 TREATED AND PRIMED.  INSTALLED DOUBLER AND FILLER PER SRM 55-3001.
